# SDR UPS98828105

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5750198502
- Condition: Corroded
- Location: Bs 879-980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SP, TRANSFERED FROM LOG PAGE 709350 ITEM 1, CORROSION AT MATING FLANGE OF 3 ATTACH FITTINGS ON LONGERON 24 IN RT W/W AT STA 879, 902, AND 920.  REMOVED AND REPLACED LONGERON 24 RT IAW DWG 5750198 AND SRM 51-1-20D AND SRM 51-3-1.
